# SDR ASAA2022062238752

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 56,666 hours, 16,685 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Fault Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #1 RECEIVE ONLY - UNABLE TO TRANSMIT AND ONE LONG TONE WHEN TRYING INITIAL COMM CHECK W/ SAN FRAN. GROUNDED - YES. REPLACED #1 HF COUPLER REF B737-800 AMM 23-11-61. OPS CHECK GOOD ON #1 HF REF AMM 23-11-61.
